# SDR SWAA2022021170371

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 7,896 hours, 3,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Faulty
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INBD FA FLASHLIGHT BLINKING RED; OK TO CONTINUE ON MEL 25-64-02 ; FWD INBD FA FLASHLIGHT LINKING RED; OK TO CONTINE ON MEL 25-64-02 / [01] R/R FWD INBD F/A FLASHLIGHT BATTERY PACK PER AMM 25-64-00
